# SDR HNAA0700235

- Difficulty date: October 12, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 38,673 hours, 42,526 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Part number: 06967
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL SMELL WAS NOTICED IN THE CABIN AROUND ROW 6.  DEACTIVATED THE PASSENGER OVERHEAD LIGHTING SYSTEM.  REPOSITIONED THE PLANE TO SBY, THEN SPLICED IN A NEW CONNECTOR, OPS CHECK WAS GOOD.  ALSO PERFORMED A HIDDEN DAMAGE INSPECTION IAW MP&P WOL 2 33.1.
